The structure of k-Lucas cubes


Egecioglu O., SAYGI E. , SAYGI Z.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.50, no.3, pp.754-769, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.15672/hujms.750244
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.754-769
  • Keywords: hypercube, Fibonacci cube, Lucas cube, k-Fibonacci cube, Fibonacci number, Lucas number, FIBONACCI CUBES, DISJOINT HYPERCUBES

Abstract

Fibonacci cubes and Lucas cubes have been studied as alternatives for the classical hypercube topology for interconnection networks. These families of graphs have interesting graph theoretic and enumerative properties. Among the many generalization of Fibonacci cubes are k-Fibonacci cubes, which have the same number of vertices as Fibonacci cubes, but the edge sets determined by a parameter k. In this work, we consider k-Lucas cubes, which are obtained as subgraphs of k-Fibonacci cubes in the same way that Lucas cubes are obtained from Fibonacci cubes. We obtain a useful decomposition property of k-Lucas cubes which allows for the calculation of basic graph theoretic properties of this class: the number of edges, the average degree of a vertex, the number of hypercubes they contain, the diameter and the radius.